Publications of Ning Ju

Papers Published

  1. Ning Ju and Stephen Wiggins, On Roughness of Exponential Dichotomy, Journal of Mathematical Analysis and Application,264 (2001), 39-49
  2. Ning Ju, Existence of Global Attractor for the 3D Modified Navier-StokesEquations, Nonlinearity, 14 (2001), 777-786.
  3. Ning Ju, The H^1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains., Nonlinearity 13 (2000), no. 4, 1227--1238
  4. Ning Ju, Estimates of asymptotic degrees of freedom for solutions to the Navier-Stokes equations., Nonlinearity 13 (2000), no. 3, 777--789.
  5. Ning Ju, Numerical analysis of parabolic p-Laplacian: approximation of trajectories., SIAM J. Numer.Anal. 37 (2000), no. 6, 1861--1884

Papers Accepted

  1. Ning Ju, On the Global Stability of Temporal Discretization of the Navier-Stokes Equations,, IMA Journal of Numer. Anal. 2001 , accepted 2001

Papers Submitted

  1. N. Ju, D. Small and S. Wiggins, Existence and Computation of Hyperbolic Trajectories of Aperiodically Time Dependent Vector Fields and Their Approximations. , submitted 2001


  1. Ning Ju and Stephen Wiggins, An Integral Manifold Theorem for an Unbounded Non-autonoumous System , preprint 2001